# SDR AALA201610279005

- Difficulty date: September 29, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: D575710070050000
- Part serial: 1762
- Condition: Excess Play
- Location: Rt Wing
- Part time: 47,234 hours, 27,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ON RIGHT HAND WING OUTBOARD FLAP.  REPLACED OUTBOARD FLAP PER AMM 27-54-62.
